# SDR SWIA200820038

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 17,458 hours, 15,102 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"STEERING INOP" FOLLOWED BY GEAR DISAGREE WARNING MSG.  JACKED THE NOSE GEAR AND PERFORMED SEVERAL GEAR RETRACTIONS, NOSE GEAR OPERATES NORMALLY.
